Scientific article

Differentiable extensions of functions

Published inDifferential geometry and its applications, vol. 3, no. 1, p. 71-90
Publication date1993

Those functions on arbitrary subsets of Image, which admit smooth extensions to Image, as well as those, which admit k-times differentiable extension having locally Lipschitzian derivatives, are characterized in terms of a simple boundedness condition on the difference quotients. In case of finite order differentiability also a continuous linear extension operator is constructed for the corresponding function spaces even for vector valued functions.

  • Extension of functions
  • convenient vector spaces
  • Lipschitz condition
  • difference quotients
  • interpolation
Citation (ISO format)
FROLICHER, Alfred, KRIEGL, Andréas. Differentiable extensions of functions. In: Differential geometry and its applications, 1993, vol. 3, n° 1, p. 71–90. doi: 10.1016/0926-2245(93)90023-T
ISSN of the journal0926-2245

Technical informations

Creation10/19/2010 11:26:00 AM
First validation10/19/2010 11:26:00 AM
Update time03/14/2023 4:07:39 PM
Status update03/14/2023 4:07:39 PM
Last indexation01/15/2024 9:43:24 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack